Quantitative approximation by fractional smooth general singular operators
In this article we study the fractional smooth general singular integral operators on the real line, regarding their convergence to the unit operator with fractional rates in the uniform norm. The related established inequalities involve the higher order moduli of smoothness of the associated right and left Caputo fractional derivatives of the engaged function. Furthermore we produce a fractional Voronovskaya type result giving the fractional asymptotic expansion of the basic error of our approximation. We finish with applications to fractional trigonometric singular integral operators. Our operators are not in general positive. © 2011 Elsevier Inc. All rights reserved.
Applied Mathematics and Computation
Anastassiou, G., & Mezei, R. (2012). Quantitative approximation by fractional smooth general singular operators. Applied Mathematics and Computation, 218 (11), 6200-6213. https://doi.org/10.1016/j.amc.2011.11.039